# SDR DHL2005746528

- Difficulty date: July 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK NR 4 SLAT SKIN CRACKED AT I/B SLAT HOOK (ON RIVET).  ROUTED OUT CRACKED SIZE 1/4" ON NR 4 SLAT AT I/B SLAT HOOK IAW B727 SRM 57-50-3 FIG 10.  FABBED REPAIR PLATE FROM 2024T3 .125 SIZE 3 3/4"X 4 1/4" PO 9002329 IAW B727 SRM 57-50-3 FIG 10.  TREATED AND PRIMED PART & AREA IAW B727 SRM 51-10-2, INSTALLED PLATE REPAIR IAW B727 SRM 57-50-3 FIG 10.
